| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it delivering low vte (exhaled tidal volume) was confirmed.Ventec replaced the external flow module (efm) and exhalation control module (ecm) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the efm and ecm.
Event or Problem Description
It was reported that the device needed service.During the device evaluation, ventec observed that its exhaled tidal volume (vte) levels were low.There were no reports of patient use associated with the reported issue.